Title: THE TOWERS OF HANOI PROBLEM WITH PARALLEL MOVES
Authors: WU, JS
CHEN, RJ
資訊工程學系
Department of Computer Science
Keywords: TOWERS OF HANOI;RECURRENCE RELATIONS;ALGORITHMS
Issue Date: 21-Dec-1992
Abstract: This paper proposes a variant of the towers of Hanoi problem allowing parallel moves. An algorithm for this problem is presented and proved to be optimal.
URI: http://dx.doi.org/10.1016/0020-0190(92)90207-C
http://hdl.handle.net/11536/3204
ISSN: 0020-0190
DOI: 10.1016/0020-0190(92)90207-C
Journal: INFORMATION PROCESSING LETTERS
Volume: 44
Issue: 5
Begin Page: 241
End Page: 243
Appears in Collections:Articles


Files in This Item:

  1. A1992KH45200002.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.